Title: SOME RESULTS ON GLOBAL STABILITY OF A PREDATOR-PREY SYSTEM
Authors: CHENG, KS
HSU, SB
LIN, SS
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
Issue Date: 1981
URI: http://hdl.handle.net/11536/5009
http://dx.doi.org/10.1007/BF00275207
ISSN: 0303-6812
DOI: 10.1007/BF00275207
Journal: JOURNAL OF MATHEMATICAL BIOLOGY
Volume: 12
Issue: 1
Begin Page: 115
End Page: 126
Appears in Collections:Articles


Files in This Item:

  1. A1981LS75300009.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.